MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CEMENT RESTRICTOR INSERTER; CEMENT / CEMENT ACCESSORY

DEPUY ORTHOPAEDICS, INC. 1818910 CEMENT RESTRICTOR INSERTER; CEMENT / CEMENT ACCESSORY
Catalog Number 546002000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the introducer for the cement restrictor had snapped where the threads are introduced into the cement restrictor.The cement restrictor was already placed in the patient's femur.The broken tip is threaded into the restrictor and no way to remove.
 
Additional Manufacturer Narrative
Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The device associated with this report was not returned for evaluation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CEMENT RESTRICTOR INSERTER
Common Device Name
CEMENT / CEMENT ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6831171
Report Number1818910-2017-23737
Device Sequence Number1406194
Product Code LXH
UDI-Device Identifier10603295174462
UDI-Public10603295174462
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K800894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number546002000
Device Lot Number572976
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer09/26/2017
09/26/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date10/19/2017
10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1